# SDR 95ZZZX3042

- Difficulty date: February 21, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft serial: UE004
- Engine: Pwa PT6A67
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Sun Gear
- Part number: 310835601
- Condition: Teeth Missing
- Location: Power Sect
- Part time: 4,756 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FIRST STAGE SUN GEAR WAS SPALLED AND SEVERAL GEAR WERE FOUND LIBERATED.  INVESTIGATION IS LOOKING TOWARD ELECTROSTATIC DISCHARGE DUE TO THE SPALLING AND PAST HISTORY OF THE ENGINE AND PROPELLER COMBINATION.
